# SDR DALA1524180907

- Difficulty date: December 28, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT ROW LIGHTING INOPERATIVE ROW 31 AND AFT RT SIDE.  REPLACED FUSE ON BATTERY PACK.
